Universidad Complutense de Madrid
E-Prints Complutense

Escape to infinity in the presence of magnetic fields.

Impacto

Downloads

Downloads per month over past year

Díaz-Cano Ocaña, Antonio and Gonzalez Gascón, F. (2012) Escape to infinity in the presence of magnetic fields. Quarterly of Applied Mathematics, 70 (1). pp. 45-51. ISSN 0033-569X

[img] PDF
Restringido a Repository staff only

149kB

Official URL: http://www.ams.org/journals/qam/2012-70-01/S0033-569X-2011-01248-4/S0033-569X-2011-01248-4.pdf


URLURL Type
http://www.ams.org/Organisation


Abstract

Escape to infinity is proved to occur when a charge moves under the action of the magnetic field created by a finite number of planar closed wires.


Item Type:Article
Uncontrolled Keywords:Escape to infinity, Magnetic field, Lorentz equation
Subjects:Sciences > Mathematics > Algebra
ID Code:14970
Deposited On:24 Apr 2012 10:00
Last Modified:18 Feb 2019 12:42

Origin of downloads

Repository Staff Only: item control page